Simple Search:

Solutions of linear multi-dimensional fractional order Volterra integral equations


Citation

Ahmood, Wasan Ajeel and Kilicman, Adem (2016) Solutions of linear multi-dimensional fractional order Volterra integral equations. Journal of Theoretical and Applied Information Technology, 89 (2). pp. 381-389. ISSN 1992-8645; ESSN: 1817-3195

Abstract / Synopsis

In this paper, the aim studying this topic is to extend the study of the one-dimensional fractional to the multi-dimensional fractional integral equations and their applications. The multi-dimensional Laplace transform method (M.D.L.T.M) is developed to solve multi-dimensional fractional Integrals equations. We used the one-dimensional Laplace transform for solving the fractional integral. The procedure will simply to find the Laplace transform to the equation, to solve the transform of the unknown function. Finally, find the inverse Laplace to obtain our desired solution. The result reveals that the transform method is very convenient and effective.


Download File

[img]
Preview
PDF
Solutions of linear multi-dimensional fractional order Volterra integral equations.pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Little Lion Scientific R&D
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 13 Feb 2018 12:03
Last Modified: 13 Feb 2018 12:03
URI: http://psasir.upm.edu.my/id/eprint/53847
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item